Alert archive / New York / Small Craft Advisories in 2014
Small Craft Advisory 58, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Jul 5, 2014, 7:36 AM EDT. It took effect at Jul 5, 2014, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jul 5, 2014, 7:36 AM EDT (11:36 UTC)
- In effect from
- Jul 5, 2014, 12:00 PM EDT
- Expired
- Jul 5, 2014, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
991 WHUS71 KBUF 051136 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 736 AM EDT SAT JUL 5 2014 LOZ045-051945- /O.NEW.KBUF.SC.Y.0058.140705T1600Z-140706T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 736 AM EDT SAT JUL 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
681 WHUS71 KBUF 051746 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 146 PM EDT SAT JUL 5 2014 LEZ020-040-041-LOZ030-042-060200- /O.NEW.KBUF.SC.Y.0059.140706T1400Z-140707T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 146 PM EDT SAT JUL 5 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY. * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LOZ045-060000- /O.CON.KBUF.SC.Y.0058.000000T0000Z-140706T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 146 PM EDT SAT JUL 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
016 WHUS71 KBUF 051919 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 319 PM EDT SAT JUL 5 2014 LOZ045-060000- /O.CON.KBUF.SC.Y.0058.000000T0000Z-140706T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 319 PM EDT SAT JUL 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LEZ020-040-041-LOZ030-042-060330- /O.CON.KBUF.SC.Y.0059.140706T1400Z-140707T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 319 PM EDT SAT JUL 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
347 WHUS71 KBUF 060003 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 803 PM EDT SAT JUL 5 2014 LOZ045-060115- /O.EXP.KBUF.SC.Y.0058.000000T0000Z-140706T0000Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 803 PM EDT SAT JUL 5 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$ LEZ020-040-041-LOZ030-042-060815- /O.CON.KBUF.SC.Y.0059.140706T1400Z-140707T0000Z/ UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- 803 PM EDT SAT JUL 5 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM EDT SUNDAY... * WINDS...SOUTHWEST 15 TO 20 KNOTS. * WAVES...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Jul 5, 7:29 AM EDT, 7 minutes earlier.
Area forecast discussion, Jul 5, 7:29 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 729 AM EDT SAT JUL 5 2014 .SYNOPSIS... HIGH PRESSURE CROSSING THE REGION WILL BRING ANOTHER DAY OF FAIR WEATHER TO WESTERN AND NORTH CENTRAL NEW YORK. CLOUDS WILL THEN INCREASE ON SUNDAY AS THE HIGH MOVES OFF THE EAST COAST AND A TROUGH OF LOW PRESSURE APPROACHES THE LOWER GREAT LAKES. THIS TROUGH WILL USHER IN THE RETURN OF SHOWERS AND THUNDERSTORMS ALONG WITH WARM AND MUGGY CONDITIONS FOR THE FIRST HALF OF THE COMING WEEK WITH GENERALLY DRIER CONDITIONS EXPECTED FOR THE SECOND HALF OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... REGIONAL SATELLITE IMAGERY SHOWS CLEAR SKIES OVER THE REGION THANKS TO A DOME OF HIGH PRESSURE CENTERED OVER THE OHIO VALLEY AND ENCOMPASSING THE LOWER GREAT LAKES. THERE IS SOME LOCALIZED VALLEY FOG SHOWING UP IN THE SOUTHERN TIER...HOWEVER THIS SHOULD QUICKLY DISSIPATE THIS MORNING AS THERE WILL BE PLENTY OF SUNSHINE TO BE HAD ACROSS THE REGION COURTESY OF THE AFOREMENTIONED HIGH PRESSURE. LATER THIS AFTERNOON THERE WILL BE PASSING HIGH CLOUDS ACROSS THE NIAGARA FRONTIER AND ALONG LAKE ONTARIO AS UPPER LEVEL MOISTURE SPILLS OVER THE TOP OF THE UPPER LEVEL RIDGE TO OUR WEST...HOWEVER THEY SHOULD NOT SIGNIFICANTLY DIMINISH THE SUNSHINE. TEMPERATURES TODAY WILL RUN VERY CLOSE TO AVERAGE FOR THIS TIME OF YEAR WITH HIGHS IN THE MID TO UPPER 70S...THOUGH PORTIONS OF THE GENESEE VALLEY MAY JUST CRACK THE 80 DEGREE MARK. THE FAIR WEATHER WILL PERSIST THROUGH SATURDAY NIGHT AS HIGH PRESSURE CRESTS OVER THE REGION. AS THE CENTER OF THE HIGH BEGINS TO MOVE OFF TO THE EAST COAST...SOUTHWESTERLY RETURN FLOW WILL BEGIN TO ADVECT WARMER AIR INTO THE AREA AND THIS WILL RESULT IN SLIGHTLY WARMER TEMPERATURES TONIGHT WITH LOWS RANGING FROM AROUND 50 IN THE SOUTHERN TIER TO THE LOWER 60S EAST OF THE LAKES WITH 50S ELSEWHERE. && .SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/... HIGH PRESSURE WILL BE CENTERED OFF THE SOUTHEAST COAST ON SUNDAY BRINGING A SOUTHWEST FLOW ACROSS NEW YORK. THIS WILL BEGIN A RETURN TO WARMER AND MORE HUMID TEMPERATURES FOR THE START OF THE NEW WEEK. A SURFACE LOW WILL BE OVER WESTERN ONTARIO PROVINCE APPROACHING THE UPPER GREAT LAKES BENEATH A LOW AMPLITUDE TROUGH EMBEDDED IN ZONAL FLOW ALOFT. THE HIGH PRESSURE WILL ENSURE DRY CONDITIONS SUNDAY WITH AN INCREASE IN CLOUDINESS FROM THE WEST AHEAD OF THE SURFACE LOW. THE APPROACH OF THE LOW WILL TIGHTEN THE PRESSURE GRADIENT OVER NEW YORK WITH BREEZY WINDS FOUND THROUGH THE AFTERNOON. ZONAL FLOW ALOFT WILL KEEP TEMPERATURES NEAR EARLY JULY CLIMO. SUNDAY NIGHT THE SURFACE LOW WILL SHIFT NORTH OF THE GREAT LAKES TO WESTERN QUEBEC WHILE ITS COLD FRONT SHIFTS OVER THE CENTRAL GREAT LAKES. AN ELEVATED PRESSURE GRADIENT WILL REMAIN OVER WESTERN AND NORTH-CENTRAL NEW YORK WITH WINDS REMAINING BREEZY OVERNIGHT AHEAD OF THE COLD FRONT. DEWPOINTS WILL RISE INTO THE LOW TO MID 60S OVERNIGHT WHICH WILL KEEP LOW TEMPERATURES FROM FALLING MUCH. THE APPROACH OF THE FRONT WILL ALSO NECESSITATE A CHANCE FOR SOME SHOWERS AND THUNDERSTORMS BY DAYBREAK. ON MONDAY THE COLD FRONT WILL CROSS UPSTATE NEW YORK WITH A 40+KT LOW LEVEL JET PROVIDING ADDITIONAL FORCING FOR SHOWERS AND THUNDERSTORMS. FORECAST MUCAPE OF 500-1500 J/KG WILL PROVIDE THE INSTABILITY NEEDED FOR THUNDERSTORMS WHILE 0-6KM BULK SHEAR VECTORS TO 40KTS WILL BRING A THREAT FOR SEVERE CELLS CAPABLE OF DAMAGING WINDS AND POSSIBLE LARGE HAIL. SPC INCLUDES NY IN A 5% SEVERE STORM PROBABILISTIC OUTLOOK FOR MONDAY. HAVE CONTINUED LIKELY POPS ON MONDAY FALLING BACK TO LOW CHANCE POPS MONDAY NIGHT BEHIND THE FRONT. TEMPS WILL BE A TOUCH WARMER ESPECIALLY TOWARD THE FINGER LAKES WHERE MORE SUN IS EXPECTED AHEAD OF THE FRONT. DEWPOINTS IN THE UPPER 60S TO AROUND 70 WILL BRING BACK THAT STICKY FEEL TO THE AIR. && .LONG TERM /TUESDAY THROUGH FRIDAY/... BROAD MID-LEVEL TROUGHINESS SETTLING OVER THE GREAT LAKES WITH EMBEDDED SHORTWAVE DISTURBANCES WILL CONTINUE A THREAT FOR ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS THROUGH MIDWEEK. THE HIGHEST CHANCES IN THE LONG TERM PERIOD WILL BE TUESDAY WHERE MODELS SHIFT ANOTHER COLD FRONT ACROSS OUR REGION IN THE PRESENCE OF AN UNSTABLE AND HIGHLY SHEARED ENVIRONMENT. A CHANCE LINGERS INTO WEDNESDAY BUT WEDNESDAY NIGHT THROUGH FRIDAY NIGHT MODELS BUILD HIGH PRESSURE OVER OUR REGION WITH A RETURN TO DRY WEATHER FOR LATE NEXT WEEK. WITHOUT A HIGHLY AMPLIFIED UPPER LEVEL JET EXPECT TEMPERATURES TO RUN WITHIN A FEW DEGREES EITHER SIDE OF CLIMO. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... SKIES ARE CLEAR ACROSS THE REGION THIS MORNING WITH THE ONLY BEING LOCALIZED VALLEY FOG IN THE SOUTHERN TIER THAT SHOULD NOT IMPACT KJHW. THE FOG IS EXPECTED TO DISSIPATE BY 14-15Z AND GIVE WAY TO WIDESPREAD VFR CONDITIONS THROUGH THE REST OF THE FORECAST PERIOD AS HIGH PRESSURE MOVES ACROSS THE REGION. LIGHT NORTHWESTERLY FLOW WILL GIVE WAY TO STRENGTHENING WEST-SOUTHWEST FLOW OF 10-15KTS BY THIS AFTERNOON AS LAKE BREEZE ENHANCES EXISTING SYNOPTIC FLOW WITH WINDS DIMINISHING AFTER SUNDOWN. OUTLOOK... SUNDAY...VFR. MONDAY...MVFR. SHOWERS AND THUNDERSTORMS LIKELY. MONDAY NIGHT THROUGH WEDNESDAY...MVFR/VFR WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. && .MARINE... NORTHWESTERLY WINDS OF 10 TO 15 KTS WILL BACK TO THE WEST AS HIGH PRESSURE CURRENTLY CENTERED OVER THE OHIO VALLEY DRIFTS TOWARDS THE EASTERN SEABOARD. THIS WILL MAINTAIN WAVES IN THE 2-4 FOOT RANGE ON THE EASTERN HALF OF LAKE ONTARIO WITH 1-3 FOOT WAVES ON THE WESTERN END OF THE LAKE AND ON THE EASTERN END OF LAKE ERIE. WITH THE LOWER GREAT LAKES ON THE NORTHERN PERIPHERY OF THIS HIGH...WINDS ARE NOT EXPECTED TO DIMINISH MUCH OVER THE NEXT 24 TO 48 HOURS AND THE LAKE WATERS WILL REMAIN GENERALLY CHOPPY THROUGH THE REST OF THE WEEKEND. IN FACT SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED BY MONDAY ON LAKE ERIE AND WESTERN LAKE ONTARIO AS SOUTHWESTERLIES FRESHEN AHEAD OF AN APPROACHING FRONTAL BOUNDARY. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...WOOD NEAR TERM...WOOD SHORT TERM...SMITH LONG TERM...SMITH AVIATION...WOOD MARINE...WOOD
Hazardous weather outlook, Jul 5, 4:50 AM EDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 450 AM EDT SAT JUL 5 2014 NYZ001>008-010>014-019>021-085-060900- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 450 AM EDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY BETWEEN MONDAY AND MONDAY EVENING...SOME OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL ALONG WITH HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-060900- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 450 AM EDT SAT JUL 5 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A ROUND OF SHOWERS AND THUNDERSTORMS IS LIKELY BETWEEN MONDAY AND MONDAY EVENING...SOME OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SMITH
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:46 PM EDT | Small Craft Advisory | BUF | 30 hr |
Nearby
Small Craft Advisories in New York, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.